Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 59)

Items/Page:    Sort:
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Sheng, WJ;  Li, WT
View/Download:17/0
 
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-2, 页码: 247-266
Cao, JF;  Li, WT;  Yang, FY
View/Download:52/0
 
TRAVELING WAVES OF A REACTION-DIFFUSION SIRQ EPIDEMIC MODEL WITH RELAPSE [期刊论文]
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2017, 卷号: 7, 期号: 1-1, 页码: 147-171
Zhu, CC;  Li, WT;  Yang, FY
View/Download:28/0
 
ON THE UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR MULTI-VALUED NONCOMPACT RANDOM DYNAMICAL SYSTEMS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-10, 页码: 3669-3708
Wang, YJ
View/Download:5/0
 
Traveling waves for the nonlocal diffusive single species model with Allee effect [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 443, 期号: 1, 页码: 243-264
Han, BS;  Wang, ZC;  Feng, ZS
View/Download:6/0
 
Existence, uniqueness and stability of pyramidal traveling fronts in reaction-diffusion systems [期刊论文]
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 1-10, 页码: 1869-1908
Wang, ZC;  Li, WT;  Ruan, SG
View/Download:9/0
 
A time-periodic reaction–diffusion epidemic model with infection period [期刊论文]
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 5
Zhang, Liang;  Wang, Zhi-Cheng
View/Download:7/0
 
Continuity and pullback attractors for a non-autonomous reaction-diffusion equation in R-N [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2016, 卷号: 71, 期号: 10, 页码: 2089-2105
Zhu, KX;  Zhou, F
View/Download:5/0
 
TRAVELING WAVE SOLUTIONS IN A NONLOCAL REACTION-DIFFUSION POPULATION MODEL [期刊论文]
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2016, 卷号: 15, 期号: 3, 页码: 1057-1076
Han, BS;  Wang, ZC
View/Download:6/0
 
Nonplanar traveling fronts in reaction-diffusion equations with combustion and degenerate Fisher-KPP nonlinearities [期刊论文]
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 260, 期号: 7, 页码: 6405-6450
Wang, ZC;  Bu, ZH
View/Download:10/0
 

1 2 3 4 5 6 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace